# SDR REXA2014032000310

- Difficulty date: March 21, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 14,843 hours, 14,468 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulty
- Location: Hydrualic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD 3A ACMP GOT HIGH TEMP >96 DEG C CAUTION MSG.  AFTER DOING QRH TURNED 3A OFF HIGH TEMP DECREASED DOWN TO 6 DEG C.  DEFERRED 3A ACMP IAW MEL 29-12-01.  R & R 3A ACMP IAW AMM  29-12-03, OPERATIONS CHECKED GOOD.  RAN 3A PUMP CONTINUOUSLY & MOVED FLIGHT CONTROLS FOR 45 MINS, 3 HYD TEMP WAS 27C, ACFT OK FOR SERVICE.
